# SDR DHL2003751009

- Difficulty date: May 6, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N751DH
- Make and model: Boeing 727264
- Aircraft serial: 22982
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Fire Loop
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FIRE LOOP AT FORWARD END HAS 1 WIRE BROKEN OFF.  REMOVED AND REPLACED FIRE LOOP CONNECTOR ASSEMBLY, P/N 878581-01, PER BSWP MAN 20-62-16.  FIRE TEST NORMAL PER B727 M/M 26-11-00.
